MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; ADULT AIRWAY TRAY

MEDLINE INDUSTRIES, LP; ADULT AIRWAY TRAY
Catalog Number ACC010469A
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the facility on (b)(6) 2024 "patient needed to be intubated, respiratory therapist obtained sealed airway box from rapid response team cart and respiratory therapist noted that airway box was missing both 7.5 and 8.0 endotracheal tubes from box".Per the facility the patient was not injured and did not require medical intervention.The sample is not available for evaluation.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility on (b)(6) 2024 "patient needed to be intubated, respiratory therapist obtained sealed airway box from rapid response team cart and respiratory therapist noted that airway box was missing both 7.5 and 8.0 endotracheal tubes from box".

Common Device Name
ADULT AIRWAY TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key20773599
Report Number1423395-2024-00503
Device Sequence Number15457222
Product Code CAI
UDI-Device Identifier40195327356935
UDI-Public40195327356935
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/31/2025
Device Catalogue NumberACC010469A
Device Lot Number24EDA505
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2024
Initial Report FDA Received Date11/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown